Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

What Pain Med Can I Take With Hep C

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Why muscle wasting & severe pain?

I'm on my HAART regimen, and for the most part I stick to it. My VL is undetectable, my CD4 is 1300. However I am going through severe muscle wasting & pain that has me not able to function well at most times. I also have Hep C & Lupus, but all my...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...population and can be tough to make any specific diagnosis or to treat. HIV infection, some HIV meds (such as AZT or D4T) , hepatitis C, and lupus all can aggravate muscle/joint problems in some patients so your situation can be very challenging.... Read more »

Transmission of Hep C? (HEPATITIS C TRANSMISSION VIA SALIVA, 2010)

Dr., I so appreciate your honesty and yet I feel you are a bit naive. Transmission is a lot more... Read more »

Hep. C and Meds.

I am currently not taking any medication for Hep. C but I take pain medication for back pain and... Read more »
Articles
Canadian AIDS Treatment Information Exchange

HIV and Hepatitis C Co-Infection

... Are you HIV positive and newly diagnosed with hepatitis C (Hep C)?Do you have one virus and think youmight be infected with the other? If so, this brochure answers somebasic questions Read more »
AIDS InfoNet

Hepatitis C and HIV

... What Is Hepatitis C? How Is It Diagnosed? How Is Hep C Treated? Can Hep C Be Prevented? Hep C and HIV Together The Bottom Line Read more »
AIDS InfoNet

Osteoporosis

...Some health conditions also increase the risk of osteoporosis: Severe malnutrition Low testosterone levels Hepatitis C infection Rheumatoid arthritis and related diseases Advanced kidney disease Thyroid... Read more »
HIV i-Base

Hepatitis C Treatment and Management

...always occur during the first 12 weeks after finishing treatment. EVR (early virological response) An EVR means that the hepatitis C viral load has droppedby 99% (2 logs), or is undetectable after 12 weeks oftreatment. Someone who does not... Read more »
Connect With Others

Joint Pain caused by liver, HIV, meds, arthritis?

Posted by ScotCharles, 3 Replies
...Has anyone experienced joint pain that was diagnosed as relating to either HIV or the meds? Don't laugh now, but my elbows are warm to the touch, and I have a burning pain in them. I have liver problems which cause Read more »

HIV Poz Bttm need sexual advice...

Posted by calmNconnected, 8 Replies
Hey guys, I tested poz in March 2009. Since then, I have recently gotten into a relationship. I let my partner know and he was little hestiant but became okay with it. What a relief, its seems he was a gift sent to me. Anyway, my question is about... Read more »

Pain in Calf

Posted by Anonymous, 2 Replies
...I was wondering if pain in the calf was a sign of HIV. Its been constant in the right calf for the past 5 or 6 days. Right in the center of the calf Read more »

When does the pain not feel like pain anymore?

Posted by Survivor, 4 Replies
...am not allowed to ever read it. When I look around the world thru the eye glasses of the net, I see a whole hell of alot of pain and suffering. Friends who helped me initially now are now doing serious battle against a simple infection that a 2... Read more »